Journal of the Mathematical Society of Japan

Metacompactness and subparacompactness of product spaces

Takemi MIZOKAMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 263-272.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319340

Digital Object Identifier
doi:10.2969/jmsj/03120263

Mathematical Reviews number (MathSciNet)
MR0527544

Zentralblatt MATH identifier
0401.54015

Subjects
Primary: 54D18
Secondary: 54D10: Lower separation axioms (T0-T3, etc.) 54E18: $p$-spaces, $M$-spaces, $\sigma$-spaces, etc.

Citation

MIZOKAMI, Takemi. Metacompactness and subparacompactness of product spaces. J. Math. Soc. Japan 31 (1979), no. 2, 263--272. doi:10.2969/jmsj/03120263. https://projecteuclid.org/euclid.jmsj/1240319340


Export citation